| Catalog Number |
5C5479 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred on an unspecified date in 2026, reported as "over a month ago." d4: the lot number is unknown, therefore, only a primary di number could be provided.The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was particulate matter in the tubing of an amia cassette.This was identified during setup of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.